# SDR HNAA2012100901001

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 60,043 hours, 66,719 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Burned
- Location: Bs 97
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GROUND POWER CART PLUG CAUGHT ON FIRE AFTER BEING INSTALLED ON ACFT FOR APPROX. 40 MINUTES.  FIRE DAMAGE WAS FOUND AT DC POWER RECEPTACLE AT FORWARD FRAME STA X97 AND FORWARD OF FORWARD PRESSURE BULKHEAD.  ACFT IS IN MX FOR REPAIRS.
